MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +6MM
Model Number 1360.50.820
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preliminary review of manufacturing records did not identify any pre-existing anomaly or non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder dislocation.Previous surgery occurred on (b)(6) 2025 when original anatomic prosthesis was conversed to a reverse configuration due to rotator cuff failure (previously reported with mfr.3008021110-2026-00073).Patient dislocated and the surgeon decided to perform a revision surgery since they could not reduce the dislocation of the reverse in other way.During revision, the pre-existing smr small/std connector +2mm (pn 1374.15.322, lot 2514593, sterilization (b)(4), glenosphere ø 36mm (pn 1374.09.111,lot 2515422, sterilization 2500135) and smr reverse liner + 6 mm (pn 1360.50.820, lot 23at40j, sterilization 2400057) were removed and replaced with new connector, eccentrical glenosphere dia40mm (pn 1376.09.041) and reverse liner retentive +3mm (pn 1365.50.816).Reverse liner was found dissociated from humeral body during revision.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1951.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25200759
Report Number3008021110-2026-00211
Device Sequence Number10096421
Product Code PHX
UDI-Device Identifier08033390273619
UDI-Public8033390273619
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.820
Device Lot Number23AT40J
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale